# SDR DU4R2023082800028

- Difficulty date: August 5, 2023
- Submitted: August 28, 2023
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N420MB
- Make and model: Airbus A321-211
- Aircraft serial: 00961
- Aircraft time: 58,975 hours, 26,369 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Str. 35r - 36r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO LAKE CITY, FLORIDA FOUND R/H FUSELAGE EXTERIOR SKIN HAS DENT BETWEEN FR 4 - 5, STR. 35R TO 36R. S/O 339001 N/R 28519
